XTC-induced hepatitis

W.A. Oranje, V. van Pol, A.A. van der Wurff, R.N. Zeijen, R.W. Stockbrügger, J.W. Arends

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

XTC-induced hepatitis.

Oranje WA, von Pol P, vd Wurff A, Zeijen RN, Stockbrugger RW, Arends JW.

Department of Internal Medicine, University Hospital, Maastricht, Netherlands.

An increasing number of severe complications associated with the use of XTC is being reported. After 11 earlier case reports we describe an acute hepatitis due to occasional use of XTC in a 25-year-old woman
Original languageEnglish
Pages (from-to)56-59
JournalNetherlands Journal of Medicine
Volume44
Issue number2
Publication statusPublished - 1 Jan 1994

Cite this

Oranje, W. A., van Pol, V., van der Wurff, A. A., Zeijen, R. N., Stockbrügger, R. W., & Arends, J. W. (1994). XTC-induced hepatitis. Netherlands Journal of Medicine, 44(2), 56-59. http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=pubmed&dopt=Abstract&list_uids=7911561&query_hl=30